Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 4, Pages 633–644 (Mi zvmmf10559)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimization of loading places and load response functions for stationary systems

V. M. Abdullayevab, K. R. Aida-zadecd

a Azerbaijan State Oil and Industrial University, Baku, Azerbaijan
b Institute of Control Systems, Azerbaijan National Academy of Sciences, Baku, Azerbaijan
c Baku State University, Baku, Azerbaijan
d Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku, Azerbaijan

Abstract: The problem of optimizing loading places and corresponding load response functions with respect to objects described by systems of loaded ordinary differential equations is solved numerically. Analytical formulas for the gradient of the functional with respect to the optimized load parameters are derived to solve the problem by applying first-order numerical methods. Results of numerical experiments are presented. The approach proposed can also be used to optimize load parameters in distributed systems described by partial differential equations, which are reduced to the considered problem by applying the method of lines.

Key words: loaded ordinary differential equation, optimization of loading places, response to load, optimal control, nonlocal conditions, integral conditions, inverse problem.

DOI: https://doi.org/10.7868/S0044466917040020

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:4, 634–644

Bibliographic databases:

UDC: 519.626
Received: 19.02.2016

Citation: V. M. Abdullayev, K. R. Aida-zade, “Optimization of loading places and load response functions for stationary systems”, Zh. Vychisl. Mat. Mat. Fiz., 57:4 (2017), 633–644; Comput. Math. Math. Phys., 57:4 (2017), 634–644

Citation in format AMSBIB
\Bibitem{AbdAid17}
\by V.~M.~Abdullayev, K.~R.~Aida-zade
\paper Optimization of loading places and load response functions for stationary systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 4
\pages 633--644
\mathnet{http://mi.mathnet.ru/zvmmf10559}
\crossref{https://doi.org/10.7868/S0044466917040020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3651118}
\elib{https://elibrary.ru/item.asp?id=29331721}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 4
\pages 634--644
\crossref{https://doi.org/10.1134/S0965542517040029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401560700005}
\elib{https://elibrary.ru/item.asp?id=29179733}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019575880}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10559
  • http://mi.mathnet.ru/eng/zvmmf/v57/i4/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Abdullaev, “Chislennoe reshenie zadachi parametricheskoi identifikatsii dlya differentsialnykh uravnenii s chastnymi proizvodnymi”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 2(22), 33–44  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:169
    Full text:15
    References:31
    First page:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021